Author Topic: Opioids  (Read 5934 times)

Muon

  • Hero Member
  • *****
  • Posts: 2396
    • MCAD Thread
Re: Opioids
« Reply #20 on: September 10, 2021, 04:10:11 PM »

Prospero

  • Full Member
  • ***
  • Posts: 115
Re: Opioids
« Reply #21 on: September 14, 2021, 01:27:24 PM »
The list of secondary effects of Naltrexone includes literally all my POIS symptoms. The frequency of the side effects even mimick the frequency of appearance of each of my symptoms after arousal. That's troubling, for sure. I knew that somewhat, but I'm discovering that there is even elevated bilirubin in this list.
I'd be so glad to try Naltrexone low dose, but it's impossible to find. Frustrating.

Hakira117

  • Newbie
  • *
  • Posts: 4
Re: Opioids
« Reply #22 on: November 27, 2021, 10:27:50 AM »
Hello guys,

I just want to tell my experience with tramadol and opioids.

I'm suffering from pois for 4 or 5 years now and 3 or 4 years ago by I realized that after taking tramadol or hydrocodone  my syndrome of pois 95%
disappear.

My tought was that the effect of this drugs was so strong that, I wasn't feeling the bad effects of pois anymore.
Before I got pois I was O almost everyday then when I got pois I was always sick but with the tramadol I was able to feel actualy ok, and I was O maybe once a week( opioids are reducing your libido by a lot, so it was not hard for me to O only once a week).

Unfortunately if you know about opioids you know that you need to take more and more to have the same effect, so I reached a point where I needed to take tramadol every day and more and more, I reached a very dangerous point where I was probably very close to overdose and it was difficult for me to actually find tramadole, I started with maybe 30 drops and at the end I was taking something like 400 drops every day(I was way above the dangerous limit).

Also even if I was taking a lot of tramadol it was not as much effective on me, and I started to feel the syndrome of withdraw from it, I had strong headache every day and all suffering wich came from opioids withdaw.

To make it short I went to see an addictologist and I stopped taking tramadole and started taking something called "suboxone".

With suboxone I managed to endure the opiods withdraw effect but it took me severel month of suffering and it was helping my pois bad effect but not as much as with tramadol, it was making it maybe 30% less painfull.

Right now I'm still taking suboxone (so I'm an opioids addicted) and I'm also suffering a lot from my pois. I just wanted to share my experience and warned you about the dangerous effect of opioids, I strongly recommanded to never use it, or if you really have to be VERY carrefull not taking it more than once every 2 week or something like that, because however how much you think you can controll it, you may loose the controlle and become addicted, and suffering for what I called the most painfull physicly and mentaly suffering that I ever experience(the effect you have when you are stopping opioids).

I also really wonder why opioids are reducing the bad effect of POIS and also wondering why the withdraw effect of opioids are so similar as the pois symptome. I think there is probably a link betweend pois and opioids, I'm not an expert but I really curious to see what an expert would think.



Limejuice

  • Global Moderator
  • Full Member
  • *****
  • Posts: 193
Re: Opioids
« Reply #23 on: November 29, 2021, 06:02:38 PM »
Thank you for sharing this Hakira! Important information everyone needs to know.